# SDR ASAA2015112813974

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,307 hours, 9,062 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: L2 Window
- Part time: 28,365 hours, 8,786 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED ON APPROACH.  WINDOW HEAT TURNED OFF IAW QRH TURNED WINDOW HEAT BACK ON AFTER 5 MINS, OPS NORMAL.  ACFT GROUNDED.  PERFORMED FIM 30-41, TASK 801 WHCU BITE TEST.  FOUND WINDOW SENSOR FAULT. PERFORMED FIM 30-41, TASK 811.  FOUND SENSOR TO BE WITHIN ACCEPTABLE LIMITS.  FOUND WINDOW RESISTANCE TO BE 62.4 WITH A RANGE OF 62.3-69.0 IAW WDM 30-41-12, PG 2.1.  REPLACED LEFT SIDE WINDOW AND COIL CORD PRESSURIZED AND OPS CK GOOD REF 56-12-11, 30-41-00 AND 05-51-91.
